# SDR DALA2016040802706

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 68,341 hours, 50,821 cycles
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW PERFORMED AN AIR TURN BACK DUE TO WINDSHEAR AND SUBSEQUENT DUAL ENGINE OVERSPEED. THE CAPTAIN FIREWALLED BOTH ENGINES AND BOTH WENT TO 2.2 EPR FOLLOWED BY COMPRESSOR STALLS AND AN ODOR IN THE CABIN. DURING INITIAL CLIMB-OUT CAPTAIN NOTICED AIRSPEED DECAY TO V2 +10 AND MENTIONED LOWERING NOSE TO GAIN AIRSPEED.  AT APPROXIMATELY 1000 FEET AGL AIRSPEED DECAYED TO V2 AND CREW RECEIVED WINDSHEAR WARNING.  THE NR 1 ENGINE N1 110 PERCENT EGT 680, THE NR 2 ENGINE N1 105 PERCENT EGT 645. REPLACED NR 1 ENGINE. REPLACED NR 2 ENGINE FAN.
